E. T. , Bell. Exponential polynomials. Ann. Math, vol.35, issue.2, p.258277, 1934.

N. Bergeron, C. Reutenauer, M. Rosas, and M. Zabrocki, Invariants and coinvariants of the symmetric groups in noncommuting variables, Canad. J. Math, vol.60, issue.2, p.266296, 2008.

F. Bergeron, G. Labelle, and P. Leroux, Combinatorial Species and Tree-Like Structures, 1998.

S. Bouroubi and M. Abbas, New identities for Bell's polynomials. New approaches, Rostock Math. Kolloq, vol.61, p.4955, 2006.

J. Bultel, A. Chouria, J. Luque, and O. Mallet, Word symmetric functions and the Redeld Pólya theorem, DMTCS Proceedings, issue.01, p.563574, 2013.

R. M. Corless, G. H. Gonnet, D. E. Hare, D. J. Jerey, and D. E. Knuth, On the Lambert W function, Adv. Comput. Math, vol.5, p.329359, 1996.

L. Comtet, Advanced Combinatorics: The art of nite and innite expansions, 1974.

D. Cvijovi¢, New identities for the partial Bell polynomials, Appl. Math. Lett, vol.24, issue.9, p.15441547, 2011.

P. Doubilet, A Hopf algebra arising from the lattice of partitions of a set, J. Algebra, vol.28, issue.1, p.127132, 1974.

K. Ebrahimi-fard, A. Lundervold, and D. Manchon, Noncommutative Bell polynomials, quasideterminants and incidence Hopf algebras, Int. J. Algebra Comput, vol.24, issue.05, p.671705, 2014.

F. Bruno, Sullo sviluppo delle funzioni, Ann. Sci. Mat. Fis, vol.6, p.1855

F. Bruno, Note sur une nouvelle formule de calcul diérentiel, Quarterly J. Pure Appl. Math, vol.1, p.1857

L. Foissy, Bidendriform bialgebras, trees, and free quasi-symmetric functions, J. Pure Appl. Algebra, vol.209, issue.2, p.439459, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00004902

I. Gelfand, S. Gelfand, V. Retakh, and R. Wilson, Quasideterminants. Adv. Math, vol.193, issue.1, p.56141, 2005.

R. Grossman and R. G. Larson, Hopf-algebraic structure of families of trees, J. Algebra, vol.126, issue.1, pp.1-84210, 1989.

F. Hivert, J. Novelli, and J. Thibon, Commutative combinatorial Hopf algebras, J. Algebraic Combin, vol.28, issue.1, p.6595, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00484675

B. Harris and L. Schoenfeld, The number of idempotent elements in symmetric semigroups, J. Combin. Theory, vol.3, issue.2, p.122135, 1967.

S. A. Joni and G. Rota, Coalgebras and bialgebras in combinatorics, Stud. Appl. Math, vol.61, issue.2, p.93139, 1979.

S. Khelifa and Y. Cherruault, New results for the Adomian method, Kybernetes, vol.29, issue.3, p.332355, 2000.

A. Lascoux, Symmetric Functions and Combinatorial Operators on Polynomials, CBMS Regional Conference Series in Mathematics, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00622640

J. Loday, Cup-product for Leibniz cohomology and dual Leibniz algebras, Math. Scand, vol.77, pp.189-196, 1995.

I. G. Macdonald, Symmetric functions and Hall polynomials, 1998.

M. Mihoubi, Bell polynomials and binomial type sequences, Discrete Math, vol.308, issue.12, p.24502459, 2008.

M. Mihoubi, Polynômes multivariés de Bell et polynômes de type binomial, 2008.

M. Mihoubi, Partial Bell polynomials and inverse relations, J. Integer Seq, vol.13, issue.4, 2010.

J. Novelli and J. Thibon, Construction de trigèbres dendriformes, C. R. Acad. Sci, vol.342, p.365369, 2006.

J. Novelli and J. Thibon, Hopf algebras and dendriform structures arising from parking functions, Fund. Math, vol.193, p.189241, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00622717

J. Riordan, Derivatives of composite functions, Bull. Amer. Math. Soc, vol.52, p.664667, 1946.

J. Riordan, An Introduction to Combinatorial Analysis, 1958.

N. J. Sloane, The on-line encyclopedia of integer sequences

M. Tainiter, Generating functions on idempotent semigroups with application to combinatorial analysis, J. Combin. Theory, vol.5, issue.3, p.273288, 1968.

M. C. Wolf, Symmetric functions of non-commutative elements, Duke Math. J, vol.2, issue.4, p.626637, 1936.

H. Z. Munthe-kaas, LieButcher theory for RungeKutta methods. BIT, vol.35, p.572587, 1995.

W. Wang and T. Wang, General identities on Bell polynomials, Computers Math. Appl, vol.58, issue.1, p.104118, 2009.